MAUDE Adverse Event Report: MONTERIS MEDICAL NEUROBLATE OPTIC FULLFIRE SELECT® LASER PROBE

MONTERIS MEDICAL NEUROBLATE OPTIC FULLFIRE SELECT® LASER PROBE
Model Number 20893-00
Medical Device Problem Code Radiation Leak (1357)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/15/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The neuroblate system instructions for use, revision b (current) contains laser safety warnings as risk mitigations for this event: section 4.3, general warnings: "laser eye protection provided with the neuroblate system must be worn in the mri scanner room during operation of the laser" "to avoid equipment damage and patient injury, do not continue to deliver laser energy if no elevation in tissue temperature is observed." "a non-existent or weak visible laser aiming beam may be an indication of an improperly connected laser fiber.If this condition occurs, do not continue as it may result in equipment damage or injury to patient" no harm was observed in this event or any previously reported event, and the event description provided by the clinical specialist indicates that these instructions for risk mitigation were followed.Therefore, these risk mitigations remain effective.
 
Event or Problem Description
It was reported that the laser fiber pilot light was low prior to the start of the ablation procedure.No visible breaks or structural damage to the fiber were noticed at the time of the event.Additionally, no visual leakage of pilot light onto umbilical was observed at the time of the event.

Brand Name
NEUROBLATE OPTIC FULLFIRE SELECT® LASER PROBE
Common Device Name
NEUROBLATE OPTIC FULLFIRE SELECT® LASER PROBE
Manufacturer (Section D)
MONTERIS MEDICAL
131 cheshire ln
suite 100
minnetonka MN 55305
Manufacturer (Section G)
MONTERIS MEDICAL
131 cheshire ln
suite 100
minnetonka MN 55305
Manufacturer Contact
jordon honeck
131 cheshire ln
suite 100
minnetonka, MN 55305
MDR Report Key13384681
Report Number3009970070-2022-00003
Device Sequence Number11682398
Product Code GEX
UDI-Device Identifier00816589020946
UDI-Public00816589020946
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K182036
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/01/2023
Device Model Number20893-00
Device Catalogue NumberDTP-001-101
Device Lot Number10899
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/17/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2021
Initial Report FDA Received Date01/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown